Article

Orlicz-Brunn-Minkowski inequality for radial Blaschke-Minkowski homomorphisms

Published in: Quaestiones Mathematicae
Volume 41, issue 7, 2018 , pages: 937–950
DOI: 10.2989/16073606.2017.1417336
Author(s): Chang-Jian ZhaoDepartment of Mathematics, P.R. China

Abstract

In this paper, we extend the Brunn-Minkowski inequality for radial Blaschke-Minkowski homomorphisms to an Orlicz setting and an Orlicz-Brunn-Minkowski inequality for radial Blaschke-Minkowski homomorphisms is established. The new Orlicz-Brun-Minkowski inequality in special case yields the Lp-Brunn-Minkowski inequality for the radial mixed Blaschke-Minkowski homomorphisms and the mixed intersection bodies, respectively.

Get new issue alerts for Quaestiones Mathematicae